Menu

Blood Pressure Drugs and Hair Loss

Question: Can you recomend a blood pressure medication that will not cause my hair to fall out. I have been using lisinopril for 6 months and am afraid that my hair is falling out because of it. I was taking metformin but stopped because i heard it too can also cause hair loss. Is this true? Help!

Answer: My advice is for you to review all of the blood pressure medications by searching online. Different drug side effects on hair loss are published and can be found. Your blood pressure control should take a higher priority than hair loss, but searching for the right drugs with a good doctor helping you is a good idea. It is also possible that the drugs are not the cause of your hair loss, but rather you are experiencing hair loss from an acceleration of the genetic process. For this possibility I would recommend seeing a good Hair Doctor, Good Luck, Dr. Robert Jones.

Share on facebook
Facebook

Dr. Jonathan Huber

Dr. Huber completed his training in medical and surgical hair restoration under the direct guidance of Dr. Robert Jones, one of the world’s most influential, experienced, and trusted hair restoration surgeons.

It was Dr. Jones who pioneered large session FUE and Dr. Huber has uniquely benefitted from Dr. Jones’ direct, one-on-one mentorship by learning the exact same techniques and utilizing the same highly experienced, expertly qualified staff.

To know more about Dr. Jonathan Huber – Click Here

You may follow Dr. Huber on Facebook: Dr. Jonathan Huber and on Instagram: @Dr. Huber